# SDR FDEA201008253127

- Difficulty date: August 25, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 86,292 hours, 28,290 cycles
- Engine: Ge CF66D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC720721
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE COMPARTMENT DOOR 311AB CUT-OUT EXTERIOR SKIN DOUBLER FOUND CRACKED.  REPAIRED IAW EA 8-5330-143712, REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 111.
